# SDR 01FDEA00966

- Difficulty date: November 6, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 132712
- Condition: Blown
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 1 ENGINE STRUT OVERHEAD LIGHT CAME ON.  REMOVED AND REPLACED BLOWN T/R HOSE IN NR 1 PYLON AREA.  NO LEAKS NOTED.  OK FOR SERVICE.
